Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Independent generators of a group of finite order


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 16 (1915), 399-404
MSC: Primary 20F05; Secondary 20D99
DOI: https://doi.org/10.1090/S0002-9947-1915-1501021-X
MathSciNet review: 1501021
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05, 20D99

Retrieve articles in all journals with MSC: 20F05, 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501021-X
Article copyright: © Copyright 1915 American Mathematical Society